# SDR C77A20170124002

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 4,481 hours, 2,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO REPORTED SMOKE AND BURNING ODOR IN THE CABIN AFTER TAKE OFF BELOW 1000 FEET.  . REPORTS INDICATE THAT THE SUSPECTED SMOKE DISSIPATED AND HAS NOT CAUSED ANY ISSUES. AN EMERGENCY WAS DECLARED. LANDED SAFELY WITHOUT INCIDENT. PERFORMED FIM 21-20-00-810-801-A. NO VISUAL OR ODOR OF SMOKE WAS DETECTED. INSPECTED PACKS, FWD EBAY AND AFT EBAY AND REMOVED FWD CARGO BAY PANELS. INSPECTED AREA, NOTHING FOUND. INSTALLED PANEL. RAN HIGH POWER OF BOTH ENGINES IAW ESM 72-00-00. NO ODORS OR BURNING IN THE CABIN. INSPECTED ALL TAT AND ADS PROBES FOR CONDITION OF CONNECTOR PLUGS. NO EVIDENCE OF ARCING OR ELECTRICAL DAMAGE FOUND. INSPECTED AVIONICS FANS IN MID AND FWD EBAYS FOR ELECTRICAL DAMAGE AND OPERATION. OPS CHECKED GOOD. INSPECTED PACK AREA AS WELL AS INLET AND OUTLET OF ACMS 1&2 FOR CONDITION ODOR AND OBSTRUCTIONS. NO DAMAGE OR OBSTRUCTIONS NOTED. OPERATED PACKS 1&2. BOTH INDIVIDUALLY AND TOGETHER AS WELL AS PRESSURIZING THE CABIN TO DELTA P 3.8 NO ODOR OR SMOKE NOTED. ONLY A LITTLE CONDENSATION THROUGH VENT. OK FOR SERVICE.
